# SDR 9JLA2022031432410

- Difficulty date: March 2, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N915FG
- Make and model: Cessna 680A
- Aircraft serial: 6800056
- Aircraft time: 3,783 hours, 2,107 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RIGHT SUPPLY BLEED LEAK INDICATOR ILLUMINATED. WAS UNABLE TO CLEAR THE FAULT PER CHECKLIST. THE MAINTENANCE VENDOR TROUBLESHOT AND INSTALLED NEW ORING ON COMPRESSOR OUTLET DUCT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE .
